Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What can i do to get my pigment on lip ?

dear Doctor ,i had lost pigment on lips. what can i do?
Asked On : Sun, 5 Jun 2011
Answers:  4 Views:  1106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome to HCM.
Hypopigmentaion (decrease normal pigmentation)/ Depigmentation (lost of total pigmentation) of your lip, cause can be various but vitiligo is common and worst of them.
I think you need to confirm your condition first before starting treatment.
Please go to a dermatologist and have a Wood's lamp study of your lip.
There is a lot of treatment option for vitiligo.
Topical, systemic, surgical procedure and combination of them can use according to rationale judgement of your dermatologist.
With regards,
Dr. M M Mahmud (
Answered: Sat, 9 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
According Ur complaint it could be..,
Lip type VITILLIGO..,
Now very good treatment is available..,
But it is mucous membrane ..,
So treatment respond is very late..,
1) Avoid sour items....Citrus fruits..,
2) Apply clobetasol cream 2 times daily on lips..,
3) Tab TMP alternative days..9 AM 2hrs after .,
exposure to SUN..
4) Take DICARIS 150 mg ( Levasmisol) weekly once for 3 times..,
5) Micro-needling (Latest) will give very good resut..,
can get pigmentation within 3 months..,
Answered: Fri, 8 Jun 2012
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
you have to give some detail history.
It may be due to some allergic reaction,drug induce,any tobeco chewing.
Go to dermetologist for better line of treatment.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good day
It may be associated with autoimmune reaction like Vitiligo, Kindly get examined by Dermatologist for proper management.
Answered: Sun, 5 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor